Repository logo
 
Loading...
Thumbnail Image
Publication

Limits of tangents of quasi-ordinary hypersurfaces

Use this identifier to reference this record.
Name:Description:Size:Format: 
limits of tangents.pdf156.58 KBAdobe PDF Download

Advisor(s)

Abstract(s)

We compute explicitly the limits of tangents of a quasi-ordinary singularity in terms of its special monomials. We show that the set of limits of tangents of Y is essentially a topological invariant of Y .

Description

Keywords

Quasi-ordinary Limits of tangents Singularities Hypersurfaces

Citation

Araújo, António; Neto, Orlando - Limits of tangents of quasi-ordinary hypersurfaces. " Proceedings of the American Mathematical" ISSN 0002-9939 (Print) 1088-6826 (Online). Vol. 141, Nº 1, (Jan. 2013), p. 1–11

Research Projects

Organizational Units

Journal Issue